# SDR SWAA2024071806653

- Difficulty date: June 28, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LINER HANDLE CUTOUT CLOSE OUT PLATE IS CRACKED.<[01] REPLACED FSD LINER HANDLE CUTOUT CLOSE OUT PLATE PER AMM 52-41-31-400-802 STEP 3.F.(3);[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
